Can medication be a cause of hair fall -which medicines can lead to hair loss?

Posting Di 42 Dilihat

Can medication be a cause of hair fall -which medicines can lead to hair loss?

Can medication be a cause of hair fall -which medicines can lead to hair loss?

Hair fall affects the persons of all genders and age groups nowadays. More and more people are thus resorting to hair transplants all over the world. There are manymen hair transplant clinics in India that are dealing with the lost hair of men. There are many reasons that people face hair loss. One reason that has come to light causes hair fall is the intake of certain medicines. As a result, it can be used to treat various types of hair.

Which medicines contribute to hair loss?

* The excessive intake of vitamins can lead to hair loss among people.

* The medicines used for acne treatment such as isotretinoin and tretinoin can contribute to hair loss.

* The intake of antibiotics reduces the presence of vitamin B and hemoglobin in the blood and result in thinning of hair.

* The medicines can make their fall out.

* Some people face the problem of clogging and when anti-clogging drugs are prescribed to them, they can face the issue of loss of hair.

Overall, the medicine is induced hair loss is temporary and it goes away on its own once the medicine is discontinued.

Check Our More Blogs